# SDR C2XA11IA122

- Difficulty date: June 16, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 24,195 hours, 12,984 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0209B992
- Condition: Shorted
- Location: Cockpit
- Part time: 24,198 hours, 12,985 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MX INSPECTION THE NR 1 MFD WENT BLANK AFTER AN ELECTRICAL BURNING SMELL AND FLICKERING SCREEN.  MAINTENANCE REMOVED AND REPLACED THE NR 1 MFD, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
